Diffusion approximation for a controlled service system. (English) Zbl 0502.60083


60K30 Applications of queueing theory (congestion, allocation, storage, traffic, etc.)
60J70 Applications of Brownian motions and diffusion theory (population genetics, absorption problems, etc.)
90B22 Queues and service in operations research
Full Text: EuDML


[1] P. Billingsley: Convergence of Probability Measures. Wiley, New York 1968. · Zbl 0172.21201
[2] V. Lánská: On optimizing a one-server system with several types of customers. Math. Operationsforsch. Statist., Ser. Optim. 11 (1980), 2, 333 - 339.
[3] P. Mandl: Analytical Treatment of One-dimensional Markov Processes. Academia, Prague - Springer - Verlag, Berlin 1968. · Zbl 0179.47802
[4] P. Mandl: On aggregating controlled Markov chains. Contributions to Statistics (J. Jurečková, Academia, Prague 1979, 136-156. · Zbl 0431.93063
[5] D. W. Stroock S. R. Varadhan: Diffusion processes with continuous coefficients. Comm. Pure Appl. Math. XXII (1969), 345-400, 479-530. · Zbl 0167.43903 · doi:10.1002/cpa.3160220304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.